# SDR UPS08151888

- Difficulty date: March 7, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 7,454 hours, 4,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C TRANSFERRED FROM LOG PAGE 954176 ITEM 2.  REF DMI D370413.  SKIN DENTS FWD AND RIGHT OF TAIL STAND FITTING.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER & FILLER IAW A300-600 SRM 53-10-12 FIG 210.
